Alert archive / Oklahoma / Wind Advisories in 2024
Wind Advisory 5, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Feb 26, 2024, 1:57 PM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Feb 27, 2024, 9:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2024, 1:57 PM CST (19:57 UTC)
- In effect from
- Feb 27, 2024, 9:00 AM CST
- Expired
- Feb 28, 2024, 3:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2548 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
127 WWUS74 KTSA 261957 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 157 PM CST Mon Feb 26 2024 ARZ001-002-010-011-OKZ054>070-270400- /O.NEW.KTSA.WI.Y.0005.240227T1500Z-240228T0600Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 157 PM CST Mon Feb 26 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest Arkansas and east central and northeast Oklahoma. * WHEN...From 9 AM Tuesday to midnight CST Tuesday night. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong southwesterly winds during the daytime on Tuesday will decrease briefly early Tuesday evening as a cold front approaches from the northwest. The gusty southerly winds will then switch out of the north and gust up to 40 behind the frontal boundary. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
5 follow-up statements
992 WWUS74 KTSA 270333 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 933 PM CST Mon Feb 26 2024 ARZ001-002-010-011-OKZ054>070-271145- /O.CON.KTSA.WI.Y.0005.240227T1500Z-240228T0600Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 933 PM CST Mon Feb 26 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest Arkansas and east central and northeast Oklahoma. * WHEN...From 9 AM Tuesday to midnight CST Tuesday night. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong southwesterly winds during the daytime on Tuesday will decrease briefly early Tuesday evening as a cold front approaches from the northwest. The gusty southerly winds will then switch out of the north and gust up to 40 behind the frontal boundary. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
196 WWUS74 KTSA 270859 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 259 AM CST Tue Feb 27 2024 ARZ019-020-029-OKZ049-053-071>076-272200- /O.EXB.KTSA.WI.Y.0005.240228T0300Z-240228T0900Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 259 AM CST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest and west central Arkansas and east central and southeast Oklahoma. * WHEN...From 9 PM this evening to 3 AM CST Wednesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ001-002-010-011-OKZ054>070-272200- /O.EXT.KTSA.WI.Y.0005.240227T1500Z-240228T0900Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 259 AM CST Tue Feb 27 2024 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected today becoming north 20 to 30 with gusts to 45 mph tonight as a strong cold front passes. * WHERE...Portions of northwest Arkansas and east central and northeast Oklahoma. * WHEN...From 9 AM this morning to 3 AM CST Wednesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
879 WWUS74 KTSA 271650 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1050 AM CST Tue Feb 27 2024 ARZ001-002-010-011-OKZ054>070-280100- /O.CON.KTSA.WI.Y.0005.000000T0000Z-240228T0900Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 1050 AM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected today becoming north 20 to 30 with gusts to 45 mph tonight as a strong cold front passes. * WHERE...Portions of northwest Arkansas and east central and northeast Oklahoma. * WHEN...From 9 AM this morning to 3 AM CST Wednesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ019-020-029-OKZ049-053-071>076-280100- /O.CON.KTSA.WI.Y.0005.240228T0300Z-240228T0900Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 1050 AM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest and west central Arkansas and east central and southeast Oklahoma. * WHEN...From 9 PM this evening to 3 AM CST Wednesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
173 WWUS74 KTSA 272056 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 256 PM CST Tue Feb 27 2024 ARZ001-002-010-011-OKZ054>070-280900- /O.CON.KTSA.WI.Y.0005.000000T0000Z-240228T0900Z/ Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata- Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee- Okmulgee-Wagoner-Cherokee-Adair-Muskogee- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, and Muskogee 256 PM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WHAT...West to southwest winds 20 to 30 mph with gusts up to 45 mph, becoming north 20 to 30 with gusts to 45 mph this evening as a strong cold front passes. * WHERE...Portions of northwest Arkansas and east central and northeast Oklahoma. * WHEN...Until 3 AM CST Wednesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ ARZ019-020-029-OKZ049-053-071>076-280900- /O.CON.KTSA.WI.Y.0005.240228T0300Z-240228T0900Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 256 PM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest and west central Arkansas and east central and southeast Oklahoma. * WHEN...From 9 PM this evening to 3 AM CST Wednesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
858 WWUS74 KTSA 280849 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 249 AM CST Wed Feb 28 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- /O.EXP.KTSA.WI.Y.0005.000000T0000Z-240228T0900Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 249 AM CST Wed Feb 28 2024 ...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... Northerly winds have fallen below advisory levels, however frequent gusts of 25 to 35 mph will continue through Wednesday morning. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Feb 26, 11:35 AM CST, 2 hours 22 minutes earlier.
Area forecast discussion, Feb 26, 11:35 AM CST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1135 AM CST Mon Feb 26 2024
...New AVIATION...
.SHORT TERM...
(The rest of today )
Issued at 1034 AM CST Mon Feb 26 2024
At mid morning a dryline was oriented from north to south just
west of Highway 75 in northeast Oklahoma and extended into south
central Oklahoma. Behind this boundary...relative humidity values
had already fallen into the 25-35 percent range across much of
central Oklahoma. Meanwhile...dewpoints in the 40s and 50s were
common across eastern Oklahoma and northwest Arkansas.
The dryline is progged to continue to push into eastern Oklahoma
to near a line from Miami to Stigler to Hugo by mid afternoon. In
response...afternoon min relative humidity values generally in the
15 to 25 percent range remain forecast along and west of the
boundary. To the east of the boundary into northwest Arkansas...min
humidity levels in the 25 to 40 percent range are forecast. These
low humidity level combined with near to record warmth and
breezy/gusty south to southwesterly winds this afternoon will
elevate fire weather concerns. The area of greater concern
remains along and west of a line from Bartlesville to McAlester. A
fire danger statement remains in effect for the CWA this
afternoon.
With the south to southwesterly low level flow...mainly only
passing high clouds...and 850-mb temps in the 16 to 19C temp
range...afternoon temperatures across the CWA continue to suggest
80s should be common for most locations. Mid 80s remain forecast
along and west of the dryline. For the morning update...have added
minor tweaks to hourly temp/dewpoint/sky trends for this afternoon
along with a few tweaks to max temps. Otherwise...the rest of the
current forecast seems to be handling well at this time.
&&
.LONG TERM...
(Tonight through Sunday)
Issued at 227 AM CST Mon Feb 26 2024
Tuesday also looks like a day for the record books with high
temperatures forecast to top out in the 80s area-wide.
Record high temperatures for Tuesday (Feb 27):
TUL: 81 set in 1976
FSM: 79 set in 1988
FYV: 75 set in 1976
The record heat will only be part of the story on Tuesday as fire
weather concerns take center stage. The heat will combine with
southwest winds of 15 to 20 mph with gusts to around 35 mph, dry
vegetation, and relative humidity values in 20 to 40 percent range
to produce near critical to critical grassland fire spread rates.
The area of greatest concern will be across northeast Oklahoma,
mainly to the west of highway 75. A Fire Weather Watch has already
been issued for this area for Tuesday morning into Tuesday evening.
A cold front that is slated to move through eastern Oklahoma and
western Arkansas Tuesday night will serve as a reminder that it is
still winter. Temperatures are forecast to plummet to below freezing
across northeast Oklahoma into northwest Arkansas early Wednesday
morning. Before the cold air plunges into the area, there is a chance
of showers/storms across far northeast Oklahoma and western Arkansas
Tuesday evening.
Wednesday is set to be the coldest day of the week as high pressure
builds into the region from the north behind the departing cold front.
Temperatures are forecast to be around 10 degrees below normal for
this time of year with highs generally in the 40s across the area.
Fire weather will continue to be a concern as drier air surges into
the area on the heels of a northerly wind.
Rain chances return Thursday into Thursday night as a mid-level shortwave
moves out of the Southwest and across the Plains. Above normal temperatures
return Friday and continue through the weekend as southerly low level
returns. The potential for showers/storms increases late in the
weekend with the approach of the next storm system.
&&
.AVIATION...
(18Z TAFS)
Issued at 1135 AM CST Mon Feb 26 2024
Scattered to broken high clouds are expected over the CWA through
the TAF period. At the surface...breezy to gusty south to
southwesterly winds should also continue through much of the
period as a dryline holds over/just southeast of the CWA. There
may be a period this evening where winds weaken some before
increasing again overnight through Tuesday morning. One thing to
note will be just how far east the dryline can push...as there are
some indications of increasing moisture/low clouds along and east
of the boundary late tonight into Tuesday morning. At this time
will hold off on any low cloud mention for KFSM/KFYV.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 85 62 86 30 / 0 0 0 0
FSM 85 64 85 37 / 0 10 0 10
MLC 87 64 88 34 / 0 10 0 0
BVO 83 56 85 25 / 0 0 0 10
FYV 82 60 83 27 / 0 0 0 20
BYV 80 64 82 29 / 0 0 0 20
MKO 84 64 85 31 / 0 10 0 0
MIO 78 59 82 26 / 0 0 10 10
F10 86 63 85 32 / 0 10 0 0
HHW 87 64 83 39 / 0 10 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Fire Weather Watch from Tuesday morning through Tuesday evening
for OKZ054-055-059-060-064>066.
AR...None.
&&
SHORT TERM...20
LONG TERM....10
AVIATION...20Hazardous weather outlook, Feb 26, 1:14 PM CST, 43 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 114 PM CST Mon Feb 26 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 114 PM CST Mon Feb 26 2024 ...VERY HIGH FIRE WEATHER DANGER TUESDAY NORTHEAST OKLAHOMA... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Southwest winds gusting to around 25 mph will continue this afternoon across eastern Oklahoma and northwest Arkansas while a dryline remains over the region. These winds combined with near to record heat, dry vegetation and relative humidity values of 15 to 35 percent will continue to create an elevated fire weather danger this afternoon. The area of greater fire weather concern is behind the dryline, along and west of a line from Bartlesville to Hugo. Enhanced to near critical grassland fire spread rates remain forecast this afternoon. A fire danger statement is in effect for today. Winds are forecast to weaken this evening before increasing again overnight tonight into Tuesday. The strongest gusts overnight are expected within the higher terrain of southeast Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Very High Fire Weather Potential...High Wind Potential. WEDNESDAY AND THURSDAY...High Wind Potential. FRIDAY...No Hazards. SATURDAY...High Fire Weather Potential...High Wind Potential. SUNDAY...Thunderstorm Potential...High Fire Weather Potential...High Wind Potential. EXTENDED DISCUSSION... Record high temperatures are again forecast Tuesday with an increase in southwesterly winds in advance of a cold front expected to move through the area Tuesday evening and overnight. Near critical to critical grassland fire spread rates are forecast Tuesday afternoon across much of northeast Oklahoma and northwest Arkansas. Red Flag conditions could be possible in northeast Oklahoma. Widely scattered showers and storms are possible Tuesday evening across far northeast Oklahoma and western Arkansas as the cold front moves through the area. Noticeably colder temperatures and northerly winds are forecast Wednesday in the wake of the cold front. Wind chill values in the teens and 20s Wednesday morning are forecast across the region. Temperatures warm back above normal late in the week and through the weekend as southerly winds return. The potential for storms increases late in the weekend with the approach of the next storm system. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:07 PM CST | Red Flag Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 10 more | 30 hr |
Nearby
Wind Advisories in Oklahoma, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.